How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., MD
Category: OB GYN
Satisfied Customers: 3950
Experience:  Board certified OB/GYN with 20 years of experience.
65718478
Type Your OB GYN Question Here...
Dr. K. is online now
A new question is answered every 9 seconds

My menstrual cycle has been on 10th day and it has never

Customer Question

My menstrual cycle has been on for the 10th day and it has never done this. I have just started taking birth control and I know that has to be why it's still on. I know there is some type of estrogen pills that may help with this but I wanted to see what my options were. I want be able to see my physician until a few days.
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. K. replied 1 year ago.

If you just started taking birth control then this is to be expected and is a side effect of the pills. You should expect some irregular bleeding in the first one or two cycles. It will not help to take estrogen or to change your pill

Customer: replied 1 year ago.
Thanks
Expert:  Dr. K. replied 1 year ago.

Sure. Please consider a positive rating.

Related OB GYN Questions